# SDR VTZA96370

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 7603 · Power Lever
- Part: Eng Contl
- Part number: 14176003
- Condition: Fod
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLT 6199 - BDL-IAD - DURING APPROACH, LANDED WITH ONE DISCREPANCY DUE TO RIGHT ENGINE FLAME OUT.  AIRCRAFT WENT TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND FOD ON CAM FOR FUEL SHUTOFF MICROSWITCH.  OPS CHECK OK.  QA HAS OPENED A FCD TO INSPECT BOTH FLEETS FOR FOD IN CONDITION LEVERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
